Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2003, Volume 7, Pages 201–212 (Mi tdm114)  

This article is cited in 1 scientific paper (total in 1 paper)

Limit distributions of some statistics connected with recurrent events

M. I. Tikhomirova, V. P. Chistyakov


Full text: PDF file (391 kB)

Citation: M. I. Tikhomirova, V. P. Chistyakov, “Limit distributions of some statistics connected with recurrent events”, Tr. Diskr. Mat., 7, Fizmatlit, Moscow, 2003, 201–212

Citation in format AMSBIB
\Bibitem{TikChi03}
\by M.~I.~Tikhomirova, V.~P.~Chistyakov
\paper Limit distributions of some statistics connected with recurrent events
\serial Tr. Diskr. Mat.
\yr 2003
\vol 7
\pages 201--212
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm114}


Linking options:
  • http://mi.mathnet.ru/eng/tdm114
  • http://mi.mathnet.ru/eng/tdm/v7/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Tikhomirova, “Limit distributions of the number of absent chains of identical outcomes”, Discrete Math. Appl., 18:3 (2008), 293–300  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Number of views:
    This page:111
    Full text:44

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021